# SDR DALA2018060703883

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120041
- Condition: Dented
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, TWO DENTS WERE FOUND ON THE FRAME UPPER ANGLE BETWEEN STRINGERS 24L AND 25L, BS 500C.  MAINTENANCE REPAIRED THE FRAME IAW ERA 569230-14.
